Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 78, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 4, 2011, 3:03 PM CDT for 4 counties in Kentucky. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 3:03 PM CDT (20:03 UTC)
- Expired
- Apr 4, 2011, 3:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Adair County, KY, Casey County, KY, Lincoln County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 112 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 3:05 PM CDT | TSTM WND GST 62 | 3 Nne Columbia, KY | |
| Apr 4, 3:11 PM CDT | TSTM WND DMG | Russell Springs, KY | A ROOF WAS BLOWN OFF A BUILDING AT HIGHWAY AUTO AUCTION ON HIGHWAY 127. JASPER AND HAMMONS APPLIANCE ON LAKEWAY DRIVE HAD ROOF DAMAGE. |
| Apr 4, 3:16 PM CDT | TSTM WND DMG | Windsor, KY | A MOBILE HOME WAS MISSNING A 10 TO 12 SECTION OF ROOF. ANOTHER MOBILE HOME HAD THE ROOF BLOWN OFF ITS PORCH. A BARN WAS BLOWN DOWN. NUMEROUS TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 11:34 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -640 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 507 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
433
WUUS53 KLMK 042003
SVRLMK
KYC001-045-137-207-042030-
/O.NEW.KLMK.SV.W.0078.110404T2003Z-110404T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
WESTERN LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 430 PM EDT/330 PM CDT/
* AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR COLUMBIA...MOVING EAST AT
55 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
LIBERTY...
COLUMBIA...
ELLA AND SANO...
DUNNVILLE AND SYCAMORE FLAT...
EVONA AND TEDDY...
LABASCUS AND GILPIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3717 8539 3726 8527 3727 8520 3730 8519
3735 8515 3753 8491 3728 8467 3711 8492
3706 8492 3693 8529 3693 8531
TIME...MOT...LOC 2003Z 248DEG 49KT 3711 8522
WIND...HAIL 60MPH <.50IN
$$
MJ2 follow-up statements
925
WWUS53 KLMK 042019
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT MON APR 4 2011
KYC001-042030-
/O.CAN.KLMK.SV.W.0078.000000T0000Z-110404T2030Z/
ADAIR KY-
319 PM CDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR ADAIR COUNTY IS CANCELLED...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3699 8522 3708 8513 3718 8506 3726 8507
3731 8518 3735 8515 3753 8491 3728 8467
3711 8492 3706 8492 3695 8523
TIME...MOT...LOC 2020Z 248DEG 49KT 3719 8495
$$
KYC045-137-207-042030-
/O.CON.KLMK.SV.W.0078.000000T0000Z-110404T2030Z/
LINCOLN KY-CASEY KY-RUSSELL KY-
419 PM EDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM
EDT/330 PM CDT/ FOR NORTHERN RUSSELL...CASEY AND SOUTHWESTERN LINCOLN
COUNTIES...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DUNNVILLE...MOVING EAST
AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
LIBERTY...
LABASCUS AND GILPIN...
ARGYLE AND BETHELRIDGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3699 8522 3708 8513 3718 8506 3726 8507
3731 8518 3735 8515 3753 8491 3728 8467
3711 8492 3706 8492 3695 8523
TIME...MOT...LOC 2020Z 248DEG 49KT 3719 8495
WIND...HAIL 60MPH <.50IN
$$
MJ839
WWUS53 KLMK 042029
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 PM EDT MON APR 4 2011
KYC045-137-207-042039-
/O.EXP.KLMK.SV.W.0078.000000T0000Z-110404T2030Z/
LINCOLN KY-CASEY KY-RUSSELL KY-
429 PM EDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RUSSELL...CASEY AND
SOUTHWESTERN LINCOLN COUNTIES WILL EXPIRE AT 430 PM EDT/330 PM
CDT/...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3699 8522 3708 8513 3718 8506 3726 8507
3731 8518 3735 8515 3753 8491 3728 8467
3711 8492 3706 8492 3695 8523
TIME...MOT...LOC 2029Z 248DEG 49KT 3723 8480
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 2:05 PM CDT, 58 minutes earlier.
Area forecast discussion, Apr 4, 2:05 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 PM EDT MON APR 4 2011
.SHORT TERM (THIS AFTERNOON AND TONIGHT)...
WILL KEEP THIS SHORT DUE TO ONGOING SEVERE WEATHER EVENT. TORNADO
WATCH #92 IS IN EFFECT UNTIL 7 PM EDT / 6 PM CDT. QLCS ORGANIZED
THROUGH THE AFTERNOON WITH AN INCREASED DAMAGING WIND AND EMBEDDED
TORNADO THREAT IN SOUTH CENTRAL KENTUCKY. AS OF 3 PM EDT...BIGGEST
THREAT CONTINUES TO BE ACROSS SOUTH CENTRAL KENTUCKY WHERE DAMAGING
WINDS AND A FEW TORNADOES WILL BE POSSIBLE. COLD FRONT HAS ALREADY
BEGUN PUSHING THROUGH PORTIONS OF SOUTHERN INDIANA AND WEST CENTRAL
KENTUCKY AND WILL CONTINUE TO DO SO FOR THE REMAINDER OF THE
AFTERNOON AND EARLY EVENING.
ANOTHER CONCERN ALONG WITH THE SEVERE WEATHER WILL BE HEAVY RAIN AND
FLASH FLOODING POTENTIAL. VERY MOIST AIRMASS IN PLACE WITH PWATS
OVER 1.5 INCHES IS SUPPORTING VERY EFFICIENT RAINFALL. RAINFALL
RATES BETWEEN 1 AND 2 INCHES PER HOUR WILL BE POSSIBLE AT TIMES.
FLASH FLOOD GUIDANCE VALUES ARE RUNNING AROUND 2 TO 4 INCHES THROUGH
THE AREA SO EXPECT AREAS EAST OF I 65 WILL SEE AN INCREASING THREAT
FOR FLASH FLOODING AS WE MOVE INTO THE AFTERNOON. THE BEST CHANCE
FOR RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES WILL BE ACROSS EXTREME
SOUTH CENTRAL KENTUCKY AND THE LAKE CUMBERLAND AREA.
HAVE CONVECTIVE LINE PUSHING ACROSS THE I 75 CORRIDOR BY 8 PM EDT
THIS EVENING WITH MAINLY TRAILING STRATIFORM RAIN BEHIND THE FRONT.
HAVE OBSERVED LIGHTNING STRIKES IN POST FRONTAL RAIN SO WILL INCLUDE
THUNDER EAST OF I 65 UNTIL AROUND MIDNIGHT. MOISTURE SHOULD BE QUICK
TO EXIT FROM WEST TO EAST AFTER MIDNIGHT WITH MOSTLY CLEAR
CONDITIONS WEST OF I 65 BY DAWN ON TUESDAY. ALSO OF NOTE...
TEMPERATURES WILL RAPIDLY DROP BEHIND THE FRONT TO LOWS IN THE MID
AND UPPER 30S.
WIND ADVISORY WILL CONTINUE UNTIL MIDNIGHT EDT TONIGHT AS GRADIENT
WINDS ARE EXPECTED TO REMAIN STRONG EVEN A FEW HOURS AFTER FRONTAL
PASSAGE. HAVE OBSERVED SEVERAL NON CONVECTIVE GUSTS ABOVE 40 MPH
THIS AFTERNOON AND THIS WILL CONTINUE TO BE A THREAT IN AREAS THAT
ARE NOT RECEIVING A THUNDERSTORM.
.LONG TERM (TUESDAY - SUNDAY)...
OUR FOCUS TODAY ON THIS AFTN/EVENING SEVERE WX EVENT.
WE ARE IN GOOD AGREEMENT WITH OUR NEIGHBORS BEGINNING TUE INTO THE
WEEKEND AND WILL MAKE JUST SUBTLE TWEAKS ON THE GRIDS/FORECAST.
BASICALLY...
COOL AT THE START FOR TNGT/TUE AFTER FRONTAL PASSAGE WITH WARMING
TEMPS TO NEAR 80 BY THE WEEKEND. DRY FOR MOST FOLKS THRU THE PERIOD
WITH SHOWER/TSTM CHCS BEGINNING THU AFTN AND CONTINUING INTO THE
WEEKEND. THESE SHUD BE SCATTERED WITH THE GREATEST COVERAGE ACRS THE
NORTHERN QUARTER OF OUR FORECAST AREA.
&&
.AVIATION (18Z TAF ISSUANCE)...
MVFR CIGS EXPECTED TO PERSIST THROUGH THE REST OF THE AFTERNOON WITH
IFR AND LOWER CONDITIONS IN THUNDERSTORMS AT TIMES. EXPECT THAT BWG
AND SDF WILL BE UNDER THE GUN FROM 130 PM TO 4 PM EDT BEFORE THE
FRONT MOVES THROUGH. FURTHER EAST AT LEX EXPECT IMPACTS BY 300 PM
EDT UNTIL ABOUT 5 OR 6 PM. ALONG WITH THE THREAT FOR SEVERE
WEATHER...HEAVY RAINFALL WILL ACCOMPANY ANY THUNDERSTORM WITH
REDUCED VISIBILITIES BELOW A MILE AT TIMES. SUSTAINED GRADIENT WINDS
ARE EXPECTED TO BE BETWEEN 20 AND 30 MPH WITH GUSTS TO BETWEEN 40
AND 50 MPH THIS AFTERNOON OUT OF THE SOUTH SOUTHWEST. WINDS WILL
VEER TO NORTHWESTERLY AND GRADUALLY WEAKEN AFTER FRONTAL PASSAGE
WITH CONTINUING RAIN SHOWERS THROUGH THE FIRST HALF OF THE OVERNIGHT.
FRONT SHOULD BE THROUGH SDF/BWG BY 4 PM EDT AND THROUGH LEX BY 6 PM
TO 8 PM EDT.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR
INZ076>079-083-084-089>092.
&&
SHORT TERM........BJS
LONG TERM.........DK/11
AVIATION..........BJSHazardous weather outlook, Apr 4, 10:42 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 1142 AM EDT MON APR 4 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-051545- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1142 AM EDT MON APR 4 2011 /1042 AM CDT MON APR 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ONGOING STRONG AND SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE INTO SOUTHERN INDIANA AND CENTRAL KENTUCKY THROUGH THE AFTERNOON AS A POWERFUL COLD FRONT MOVES THROUGH THE OHIO AND TENNESSEE VALLEYS. STRONG TO SEVERE STORMS ARE LIKELY ACROSS ALL OF THE REGION THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAIN WILL BE THE MAIN THREATS WITH ISOLATED TORNADOES AND LARGE HAIL AS SECONDARY THREATS. AREAS ALONG AND WEST OF THE I 65 CORRIDOR WILL HAVE THE BEST SHOT AT SEVERE WEATHER THROUGH THE AFTERNOON AND EARLY EVENING HOURS. ADDITIONALLY...LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE AS WIDESPREAD 1 TO 2 INCH RAINFALL AMOUNTS ARE ANTICIPATED. LOCALLY HIGHER AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN AREAS THAT SEE REPEATED STRONG THUNDERSTORMS AND MAY CAUSE FLASH FLOODING. OUTSIDE OF ANY THUNDERSTORMS...GRADIENT WINDS OF 20 TO 30 MPH WITH GUSTS IN THE 40 TO 50 MPH ARE EXPECTED. A WIND ADVISORY IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT THROUGH SUNDAY AS A FRONT MEANDERS FROM THE MID MISSISSIPPI VALLEY INTO THE UPPER OHIO VALLEY. THE MOST WIDESPREAD ACTIVITY SHOULD BE OVER SOUTHERN INDIANA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...MEASURED WIND GUSTS...OR HAIL TODAY AND TONIGHT. AML/BJS
In the hours before
Local storm report, Apr 4, 2:20 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG SUGAR GROVE 37.08N 86.67W
04/04/2011 BUTLER KY CO-OP OBSERVER
STORE SUSTAINED SOME STRUCTURAL DAMAGE.
&&
EVENT NUMBER LMK1100283
MRCSpecial weather statement, Apr 4, 2:25 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EDT MON APR 4 2011
KYZ064>066-073>078-081-082-042030-
ADAIR-ALLEN-BARREN-CASEY-CLINTON-CUMBERLAND-GREEN-METCALFE-MONROE-
RUSSELL-TAYLOR-
225 PM CDT MON APR 4 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
STRONG WINDS...
AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF EDMONTON TO 8 MILES NORTHEAST OF WESTMORELAND...AND MOVING EAST AT
45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
TOMPKINSVILLE...
JAMESTOWN...
GREENSBURG...
EDMONTON...
COLUMBIA...
LITTLE BARREN AND NODE...
LILETOWN AND NEWT...
MELL AND PICKETT...
PORTLAND AND KEMP...
THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 27 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3664 8612 3717 8574 3718 8569 3728 8565
3728 8473 3724 8474 3711 8492 3706 8492
3699 8485 3686 8507 3677 8501 3662 8500
TIME...MOT...LOC 1925Z 260DEG 40KT 3708 8570 3663 8609
MJLocal storm report, Apr 4, 2:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG W LAWRENCEBURG 38.03N 84.89W
04/04/2011 ANDERSON KY BROADCAST MEDIA
MEDIA REPORTS TREE DOWN ON POWER LINES ON HIGHWAY 44 AT
MILE MARKER 7 IN ANDERSON COUNTY
&&
EVENT NUMBER LMK1100284
MRCLocal storm report, Apr 4, 2:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG TEMPLE HILL 36.88N 85.83W
04/04/2011 BARREN KY EMERGENCY MNGR
SEVERAL TREES DOWN... ESPECIALLY NEAR THE MONROE COUNTY
LINE... BARNS DOWN... TREE THROUGH HOUSE
&&
EVENT NUMBER LMK1100285
MRCLocal storm report, Apr 4, 3:02 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
402 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 2 WNW CECILIA 37.68N 85.98W
04/04/2011 M63 MPH HARDIN KY MESONET
&&
EVENT NUMBER LMK1100286
MRCSpecial weather statement, Apr 4, 3:03 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 403 PM EDT MON APR 4 2011 INZ076>079-083-084-089>092-KYZ023>043-045>047-053-054-061>065- 070>074-050000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY- GREEN KY-TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...HODGENVILLE...LEBANON...MORGANTOWN...BROWNSVILLE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW 403 PM EDT MON APR 4 2011 /303 PM CDT MON APR 4 2011/ ...STRONG WINDS STILL POSSIBLE WITH MODERATE TO HEAVY RAINFALL... GUSTY WINDS UP TO 55 MPH WILL STILL BE POSSIBLE WITH A BATCH OF MODERATE TO HEAVY RAIN ALONG AND BEHIND THE PASSING COLD FRONT AS STRONGER WINDS ALOFT COULD BE BROUGHT DOWN TO THE SURFACE. THIS WILL OCCUR ACROSS CENTRAL KENTUCKY AND SOUTHERN INDIANA FOR THE NEXT FEW HOURS. ALONG WITH THE GUSTY WINDS...THE MODERATE TO HEAVY RAINFALL COULD CREATE PONDING OF WATER ON ROADWAYS AS HEAVY RAIN HAS ALREADY FALLEN OVER THE AREA. STAY INFORMED OF THE LATEST FLOOD ADVISORIES THROUGH THE LATE AFTERNOON AND EVENING. BJS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:04 PM CDT | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 18 hr |
| Apr 4, 9:56 AM CDT | Special Weather Statement | LMK | Breckinridge, Ohio | 19 min |
| Apr 4, 10:51 AM CDT | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 24 min |
| Apr 4, 11:22 AM CDT | Special Weather Statement | LMK | Ohio | 23 min |
| Apr 4, 11:38 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 22 min |
| Apr 4, 11:52 AM CDT | Severe Thunderstorm Warning | LMK | Ohio | 23 min |
| Apr 4, 12:01 PM CDT | Special Weather Statement | LMK | Breckinridge, Butler, Hancock, Logan, Ohio | 44 min |
| Apr 4, 12:05 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 25 min |
| Apr 4, 12:06 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 24 min |
| Apr 4, 12:16 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Simpson, Warren | 29 min |
| Apr 4, 12:17 PM CDT | Tornado Warning | LMK | Butler, Grayson, Ohio | 13 min |
| Apr 4, 12:22 PM CDT | Tornado Warning | LMK | Butler, Logan, Warren | 23 min |
| Apr 4, 12:23 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Meade | 22 min |
| Apr 4, 12:26 PM CDT | Tornado Warning | LMK | Logan, Simpson | 34 min |
| Apr 4, 12:27 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 33 min |
| Apr 4, 12:29 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Butler, Grayson, Hancock, Logan, Meade and 1 more | 5 hr |
| Apr 4, 12:32 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 43 min |
| Apr 4, 12:32 PM CDT | Tornado Warning | LMK | Butler, Grayson | 28 min |
| Apr 4, 12:43 PM CDT | Tornado Warning | LMK | Butler, Edmonson, Grayson, Hart, Warren | 32 min |
| Apr 4, 12:46 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Logan, Simpson, Warren | 44 min |
| Apr 4, 12:48 PM CDT | Tornado Warning | LMK | Logan, Simpson | 27 min |
| Apr 4, 12:55 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 35 min |
| Apr 4, 1:03 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue, Marion, Nelson and 1 more | 27 min |
| Apr 4, 1:06 PM CDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham, Shelby | 24 min |
| Apr 4, 1:10 PM CDT | Areal Flood Advisory | LMK | Bullitt, Edmonson, Hardin, Hart, Jefferson, Warren | 4 hr |
| Apr 4, 1:10 PM CDT | Tornado Warning | LMK | Green, Hart, Larue, Marion, Taylor | 35 min |
| Apr 4, 1:18 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Shelby, Spencer, Washington | 27 min |
| Apr 4, 1:32 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Green, Hart, Metcalfe and 2 more | 43 min |
| Apr 4, 1:37 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Mercer, Washington | 23 min |
| Apr 4, 1:46 PM CDT | Tornado Warning | LMK | Marion | 29 min |
| Apr 4, 1:58 PM CDT | Special Weather Statement | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott, Woodford | 47 min |
| Apr 4, 2:03 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Garrard, Jessamine, Mercer, Woodford | 27 min |
| Apr 4, 2:15 PM CDT | Areal Flood Advisory | LMK | Allen, Barren, Green | 3 hr |
| Apr 4, 2:21 PM CDT | Areal Flood Advisory | LMK | Simpson | 3 hr |
| Apr 4, 2:22 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Madison | 23 min |
| Apr 4, 2:25 PM CDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more | 65 min |
| Apr 4, 2:47 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Metcalfe, Monroe, Russell | 43 min |
| Apr 4, 2:53 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 37 min |
| Apr 4, 3:06 PM CDT | Tornado Warning | LMK | Adair, Casey, Russell | 24 min |
| Apr 4, 3:15 PM CDT | Areal Flood Advisory | LMK | Boyle, Casey, Larue, Marion, Mercer, Nelson and 3 more | 2 hr |
| Apr 4, 3:30 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 30 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.